# SDR DHL2001727520

- Difficulty date: August 19, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 6920303862
- Condition: Worn
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD FLAP O/B GIMBAL FITTING LOOSE BEARING, PLAY IN SHAFT.  REMOVED AND REPLACED I/B FLAP O/B GIMBAL AND FABROID BUSHING PER M/M 57-53-0.
